# SDR AUS20021150

- Difficulty date: October 4, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transducer
- Part number: 660526
- Condition: Leaking
- Location: Fuel Flow Indica
- Component: Fuel Flow Indica, Pwa, PT6A41
- Stage of operation: TO
- Nature of condition: E, R, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FUEL FLOW TRANSDUCER OUTLET FITTING LOOSE AND LEAKING FUEL. TRANSDUCER IS MANUFACTURED BY SHADIN.
